Posted 12/1/2012 10:53 PM (GMT -6)
I have been taking Synthroid for about 3 1/2 weeks now. (hypo) But something that I have really began to notice is intense mood swings. I can be happy and excited about something one minute, and then depressed and not wanting to think about it the next. Literally...my emotions/moods change sometimes within just minutes.
The depression in and of itself is a hard symptom of hypo to fight, but now there are seemingly bi-polar symptoms. They are right when they say that when the thyroid isn't right, nothing is right.
I only have two more weeks to wait to go back to the doc and see how the levels are coming along. Something must be happening because along with the mood swings, I have also had to get anxiety medicine for the "as needed" basis of my anxiety attacks. (which have become quite debilitating recently)
Any advice and/or encouragement you can give me about fighting this is very much welcomed. Been putting up, unknowingly, for about a year and a half now.